Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 88, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 12, 2020, 10:59 PM CDT for 6 counties in Alabama. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 10:59 PM CDT (03:59 UTC)
- Expired
- Apr 12, 2020, 11:42 PM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chilton County, AL, Clay County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL, Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 54 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 11:15 PM CDT | TSTM WND DMG | 3 Ssw Sycamore, AL | TREES AND POWER LINES WERE BLOWN DOWN IN SYLACAUGA. ADDITIONAL TREES WERE BLOWN DOWN IN THE SOUTHERN PART OF TALLADEGA COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 3:20 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 12, 4:38 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 12, 10:45 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.4
The text
As transmitted.
205
WUUS54 KBMX 130359
SVRBMX
ALC021-027-037-117-121-123-130500-
/O.NEW.KBMX.SV.W.0088.200413T0359Z-200413T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
1059 PM CDT Sun Apr 12 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southern Talladega County in east central Alabama...
Eastern Chilton County in central Alabama...
Southeastern Shelby County in central Alabama...
Northwestern Tallapoosa County in east central Alabama...
Coosa County in east central Alabama...
Southwestern Clay County in east central Alabama...
* Until midnight CDT.
* At 1059 PM CDT, severe thunderstorms were located along a line
extending from near Harpersville to near Pooles Crossroads, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Alexander City, Sylacauga, Clanton, Childersburg, Columbiana,
Ashland, Wilsonville, Goodwater, Rockford, Kellyton, Talladega
Springs, Equality, Stewartville, Weogufka, Vincent, Thorsby,
Harpersville, Waldo, Dollar and Bradford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
central and east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8589 3277 8597 3275 8597 3275 8632
3277 8634 3275 8634 3275 8641 3272 8642
3270 8681 3339 8648 3339 8581
TIME...MOT...LOC 0359Z 259DEG 24KT 3333 8638 3275 8665
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
337
WWUS54 KBMX 130410
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1110 PM CDT Sun Apr 12 2020
ALC021-117-130419-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Chilton AL-Shelby AL-
1110 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHILTON AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
east central Alabama.
LAT...LON 3275 8589 3277 8597 3275 8597 3276 8639
3282 8646 3286 8645 3293 8651 3306 8652
3312 8646 3319 8650 3320 8646 3324 8646
3326 8642 3328 8643 3327 8641 3329 8636
3334 8637 3336 8634 3339 8638 3339 8581
TIME...MOT...LOC 0409Z 264DEG 36KT 3334 8621 3276 8648
$$
ALC027-037-121-123-130500-
/O.CON.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Talladega AL-Tallapoosa AL-Coosa AL-Clay AL-
1110 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN TALLADEGA...NORTHWESTERN TALLAPOOSA...COOSA AND
SOUTHWESTERN CLAY COUNTIES...
At 1109 PM CDT, severe thunderstorms were located along a line
extending from Winterboro to near Verbena, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alexander City, Sylacauga, Childersburg, Ashland, Goodwater,
Rockford, Kellyton, Talladega Springs, Equality, Stewartville,
Weogufka, Waldo, Dollar, Bradford, Strickland Crossroads,
Bentleyville, Hatchet, Hillabee Creek, Alpine and Western Lake
Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for central
Alabama. A Tornado Watch also remains in effect until 600 AM CDT for
east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8589 3277 8597 3275 8597 3276 8639
3282 8646 3286 8645 3293 8651 3306 8652
3312 8646 3319 8650 3320 8646 3324 8646
3326 8642 3328 8643 3327 8641 3329 8636
3334 8637 3336 8634 3339 8638 3339 8581
TIME...MOT...LOC 0409Z 264DEG 36KT 3334 8621 3276 8648
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite656
WWUS54 KBMX 130438
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1138 PM CDT Sun Apr 12 2020
ALC037-121-130447-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Talladega AL-Coosa AL-
1138 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TALLADEGA AND COOSA
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.
LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
3310 8601 3310 8617 3320 8617 3319 8612
3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0437Z 259DEG 24KT 3337 8600 3279 8627
$$
ALC027-123-130500-
/O.CON.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Tallapoosa AL-Clay AL-
1138 PM CDT Sun Apr 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN TALLAPOOSA AND SOUTHWESTERN CLAY COUNTIES...
At 1137 PM CDT, severe thunderstorms were located along a line
extending from near Waldo to near Speed, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alexander City, Ashland, Hillabee Creek, Eastern Lake Martin, Western
Lake Martin, Northern Lake Martin, Wind Creek State Park, Cleveland
Crossroads, Hollins, Hackneyville, Roselle, Millerville and
Gunthertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
3310 8601 3310 8617 3320 8617 3319 8612
3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0437Z 259DEG 24KT 3337 8600 3279 8627
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite132
WWUS54 KBMX 130442
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1142 PM CDT Sun Apr 12 2020
ALC027-123-130452-
/O.CAN.KBMX.SV.W.0088.000000T0000Z-200413T0500Z/
Tallapoosa AL-Clay AL-
1142 PM CDT Sun Apr 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TALLAPOOSA AND
SOUTHWESTERN CLAY COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for east central
Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3275 8589 3277 8597 3275 8597 3275 8601
3310 8601 3310 8617 3320 8617 3319 8612
3330 8612 3330 8598 3338 8598 3339 8581
TIME...MOT...LOC 0441Z 259DEG 24KT 3338 8597 3280 8624
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:19 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Apr 12, 7:19 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 719 PM CDT Sun Apr 12 2020 .UPDATE... For 00Z Aviation. && .SHORT TERM... /Updated at 0700 PM CDT Sun Apr 12 2020/ Mesoscale Update. An all-hazards severe weather threat continues across portions of Central Alabama. Damaging winds up to 70 mph, large hail, and tornadoes all remain possible into the overnight hours as a dynamic shortwave trough (which is taking a more neutral tilt) and surface low pressure eject eastward. Recent surface observations depict a favorable warm sector now along and north of the I-20/59 corridor, including SBCAPE 500-1,500 J/kg, EBS 60-70 kts, and 0-1 km SRH 500-700 m2/s2. These values are also supported by the 21Z BMX RAOB and various RADAR derived hodographs. Lift will continue to be abundant across the region as pressure & height falls accompany upper-level diffluence & quasigeostrophic forcing, as well as a surface moisture convergence axis from northeast AL into southwest MS. Thus, deep/moist convection will continue to be problematic over the next several hours, even as storm modes become less discrete. Threats also include flash flooding as high rain rates train north of I-20, generally along/near a 1.8-2.0" PW axis and confluent flow in the 925-850 mb layer. Short-range guidance suggests favorable atmospheric conditions for all-hazards will persist for the next several hours as a more linear convective system with embedded supercells ejects across Central AL. The effective layer significant tornado parameter is progged to remain as high as 5 ahead of this system through that time, suggesting an environment favorable for tornadogenesis and strong tornadoes. Residents of Central AL must remain diligent and weather aware into the overnight period and have multiple ways to receive warnings so that necessary action to protect life and property can be taken. 40/Sizemore .LONG TERM... /Updated at 0250 PM CDT Sun Apr 12 2020/ Monday through Saturday. Cooler, clearing conditions are expected on Monday as the cold front tracks towards the east coast. Lingering clouds may persist through the morning across our north as an upstream reinforcing front moves across the area, but a dry, northerly flow and increasing CAA will support sunny skies during the afternoon with highs in the lower 60s northwest to near 80F southeast. Guidance continues to indicate the front stalling generally east to west across the Gulf Coast region on Tuesday before lifting slightly into southern portions of Alabama early Wednesday morning. This should focus highest PoPs over our southeastern quadrant, but a flattened low-level ridge over the Lower MS Valley may hinder much of the activity from entering our forecast area, so PoPs may be lowered in future updates. Otherwise, the remainder of the extended will remain dry and cool as the weak low-level ridge slides eastward across the region with dry zonal flow aloft persisting through the period. Northeasterly flow Thursday morning should allow temps to lower into the 30s. Therefore, I continued to mention localized patchy frost across our northern counties. The latest round of data indicates lows may be a couple degrees warmer than previously forecast, but leaned on the cooler side since models are typically too warm under northeasterly flow. Rain chances will begin increasing at the end of the week as another low propagates across the Desert SW towards the Tennessee Valley. Kept PoPs around 40-50% since there is still plenty of uncertainty regarding timing, moisture return, and the evolution of the system. 86 && .AVIATION... 00Z TAF Discussion. Widespread showers and thunderstorms will impact all TAF sites overnight. Some of the storms will be severe with damaging winds and isolated tornadoes. Strong gradient flow will also produce south winds sustained 15-20 kts with gusts to 35 kts. The winds will relax at bhm/tcl/eet by 05z as the low level jet shifts eastward, with the severe threat also ending at these sites. For the remainder of the TAF sites, the severe threat will end between 05z and 08z. Sfc winds will gradually veer overnight becoming westerly by 12z. VFR cigs at the start of the forecast period will become MVFR at all sites by 03z. Some clearing possible between 09z and 12z behind the initial front, but cold air stratocumulus could bring back MVFR cigs across the northern TAF sites between 12z and 18z, then become scattered. 58/rose && .FIRE WEATHER... Widespread rain and thunderstorms are expected tonight across Central Alabama. Winds will be gusty through the evening hours with south winds gusting to 35 MPH. Drier weather builds in the area on Monday before rain chances return across south Alabama Tuesday night and Wednesday morning. Dry weather will prevail Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 58 65 42 68 41 / 100 0 0 0 10 Anniston 60 69 44 70 44 / 100 0 0 0 10 Birmingham 59 67 45 69 43 / 100 0 0 0 20 Tuscaloosa 58 67 45 69 43 / 100 0 0 0 20 Calera 60 68 46 70 44 / 100 0 0 0 20 Auburn 64 76 49 76 49 / 100 10 0 10 40 Montgomery 65 77 51 78 50 / 100 0 0 10 40 Troy 66 80 52 81 52 / 100 10 0 10 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 3 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock...Calhoun... Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa... Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery... Perry...Pickens...Pike...Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker... Winston. Flash Flood Watch until midnight CDT tonight for the following counties: Blount...Cherokee...Etowah...Fayette...Lamar... Marion...Walker...Winston. &&
Hazardous weather outlook, Apr 12, 9:52 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 952 PM CDT Sun Apr 12 2020 ALZ011>015-017>050-140600- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 952 PM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...through Tonight. Severe thunderstorms are likely across portions of Central Alabama, mainly south of a line from Geiger to Tuscaloosa to Gardendale to Snead. Threats include tornadoes, some of which could be strong, damaging straight line winds up to 70 MPH, and hail up to golf ball size. Localized flooding could also occur. Winds will also be breezy outside of thunderstorms with gusts between 30 and 40 MPH. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding is forecast along portions of the Tombigbee River and Black Warrior River starting midweek. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be necessary. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 12, 9:31 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
931 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 1 NE BOLDO 33.86N 87.17W
04/12/2020 WALKER AL EMERGENCY MNGR
FLASH FLOODING NEAR RV PARK IN SLEEPY HOLLOW
CIRCLE NEAR BOLDO. AT LEAST ONE RV WAS SWEPT
DOWNSTREAM IN FLOOD WATERS.
&&
ASLocal storm report, Apr 12, 9:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG 1 SSE CARBON HILL 33.89N 87.52W
04/12/2020 WALKER AL BROADCAST MEDIA
STRUCTURAL DAMAGE IN CARBON HILL. THE EXTENT
IS UNKNOWN. POSSIBLE TORNADO.
&&
MALLocal storm report, Apr 12, 9:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM FLASH FLOOD 1 N UNIVERSITY MALL 33.21N 87.52W
04/12/2020 TUSCALOOSA AL PUBLIC
WATER LEVEL RISES REPORTED ACROSS VARIOUS
AREAS OF THE TUSCALOOSA METRO AREA.
&&
ASLocal storm report, Apr 12, 9:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 5 NNE BLOUNTSVILLE 34.15N 86.57W
04/12/2020 BLOUNT AL EMERGENCY MNGR
A BARN WAS DESTROYED ALONG BLACK ROAD.
&&
MALLocal storm report, Apr 12, 10:01 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1001 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM FLASH FLOOD JASPER 33.83N 87.28W
04/12/2020 WALKER AL PUBLIC
FLASH FLOODING REPORTED IN DOWNTOWN JASPER.
VIDEO SUBMITTED ON SOCIAL MEDIA OF FLOWING
WATER OVER ROADWAY.
&&
ASLocal storm report, Apr 12, 10:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1004 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG FULTONDALE 33.62N 86.80W
04/12/2020 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES DOWN AND MANY LANDED ON HOMES
BETWEEN FULTONDALE AND GARDENDALE.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:10 PM CDT | Tornado Warning | BMX | Greene | 22 min |
| Apr 12, 7:14 PM CDT | Tornado Warning | BMX | Sumter | 26 min |
| Apr 12, 7:16 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah, St. Clair | 6 hr |
| Apr 12, 8:08 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 55 min |
| Apr 12, 8:14 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 5 hr |
| Apr 12, 8:15 PM CDT | Tornado Warning | BMX | Walker, Winston | 15 min |
| Apr 12, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 38 min |
| Apr 12, 8:29 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Jefferson, Pickens, Sumter, Tuscaloosa and 1 more | 5 hr |
| Apr 12, 8:32 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 21 min |
| Apr 12, 8:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 54 min |
| Apr 12, 8:36 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 17 min |
| Apr 12, 8:49 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Apr 12, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 39 min |
| Apr 12, 8:52 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 66 hr |
| Apr 12, 8:58 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 52 hr |
| Apr 12, 8:58 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 61 hr |
| Apr 12, 9:12 PM CDT | Tornado Warning | BMX | Blount | 20 min |
| Apr 12, 9:19 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 71 min |
| Apr 12, 9:33 PM CDT | Tornado Warning | BMX | Marengo | 27 min |
| Apr 12, 10:02 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 27 min |
| Apr 12, 10:22 PM CDT | Flash Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair | 4 hr |
| Apr 12, 10:24 PM CDT | Tornado Warning | BMX | Cherokee | 36 min |
| Apr 12, 10:37 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 53 min |
| Apr 12, 10:47 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 58 min |
| Apr 12, 10:53 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore | 43 min |
| Apr 12, 11:01 PM CDT | Areal Flood Advisory | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Apr 12, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Tallapoosa | 60 min |
| Apr 12, 11:16 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 74 min |
| Apr 12, 11:24 PM CDT | Areal Flood Warning | BMX | Fayette, Tuscaloosa, Walker | 6 hr |
| Apr 12, 11:30 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 75 min |
| Apr 13, 12:08 AM CDT | Special Weather Statement | BMX | Barbour, Bullock, Pike | 82 min |
| Apr 13, 12:11 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 64 min |
| Apr 13, 12:13 AM CDT | Areal Flood Advisory | BMX | Lowndes, Montgomery | 3 hr |
| Apr 13, 12:18 AM CDT | Severe Thunderstorm Warning | BMX | Chambers | 16 min |
| Apr 13, 12:43 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock | 53 min |
| Apr 13, 1:04 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Apr 13, 1:29 AM CDT | High Wind Warning | BMX | Autauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more | 3 hr |
| Apr 13, 1:29 AM CDT | Wind Advisory | BMX | Autauga, Calhoun, Chambers, Cherokee, Chilton, Clay and 10 more | 7 hr |
| Apr 13, 2:25 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 18 hr |
| Apr 13, 4:08 AM CDT | Areal Flood Warning | BMX | Cherokee | 12 hr |
| Apr 13, 7:43 AM CDT | Areal Flood Warning | BMX | Cherokee | 3 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.